Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Generalized Lorenz–Mie theory for a spheroidal particle with off-axis Gaussian-beam illumination

Not Accessible

Your library or personal account may give you access

Abstract

The beam-shape coefficients of arbitrary off-axis Gaussian beams in spheroidal coordinates are evaluated with a generalized Lorenz–Mie theory. The light-scattering properties of absorbing and nonabsorbing homogeneous spheroidal particles, such as the angular distribution of scattered intensity for a wide range of particles sizes and different complex refractive indices versus the magnitude and location of the beam waist, are investigated.

© 2003 Optical Society of America

Full Article  |  PDF Article
More Like This
Scattering of a spheroidal particle illuminated by a Gaussian beam

Yiping Han and Zhensen Wu
Appl. Opt. 40(15) 2501-2509 (2001)

Generalized Lorenz-Mie theory for an arbitrarily oriented, located, and shaped beam scattered by a homogeneous spheroid

Feng Xu, Kuanfang Ren, Gérard Gouesbet, Gérard Gréhan, and Xiaoshu Cai
J. Opt. Soc. Am. A 24(1) 119-131 (2007)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (58)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved